# SDR SWIA202054565

- Difficulty date: October 28, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Spoileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPOILERON HAS CORRODED ATTACHING HARDWARE.  C-CHECK RO 12/05/2020.  REMOVED CORRODED ATTACHING HARDWARE AND REPLACED WITH NEW HARDWARE ON LT SPOILERON CENTER AND OUTBOARD HINGE, REF CRJ 200 AMM.  OPERATIONS CHECK GOOD AT THIS TIME.
